Because the taper follows a fatigue-inducing period of high mileage, you’ll likely welcome these first days of cutting back. Reducing your total weekly volume by 20 to 25 percent during this week gives your body a chance to recover from all that hard work by restocking depleted glycogen supplies and repairing tissue damage. The combination of decreased mileage and increased rest can be invigorating—expect to feel excited, anxious, or both. Reduce the distance (or time) of each of your runs by 20 to 25 percent—so, for example, if you were running five miles during your shorter midweek runs, run four; if you ran 20 miles for the previous week’s long run, run 16. Perform most of your runs at an easy pace. Runners targeting a time goal should do three to five miles at goal pace during a long midweek run—key workouts like this will keep your body and mind tuned into race pace. Rest two days.
I had a complete knee replacement 2/9/15. I was prescribed oxy 5-325 every one to two tablets ever four hours for 11 weeks.
After about 6 weeks I was taking about 3 a day– one in the AM one in afternoon, one at night.
I experienced terrible constipation, sleeplessness, misery trying to sleep, loss of appetite etc.
I decided to cut out the nighttime pill, and wow, my sleep problems disappeared!
I was so pleased I thought I should just stop all together, which is what I did, about 10 days ago.
I didn’t realize I was in withdrawal for days– I thought I had the flu.
then I began to check it out online, and realized I had made a mistake going cold turkey, but I was into it for 7 days then, and thought the worst of it must be gone.
however for the last 5 days I have had EXTREME weakness and a loss of breath– I am gasping for breath after walking from the bedroom to the kitchen.
I have never ever experienced something like this before, and I am wondering– is this still the oxy withdrawal? cramps have finally diminished somewhat but what is with the weakness, and shortness of breath? any help?
Good question at the end there. Why were you put on that drug. As you know, it is typically used for bipolar depression but has been used with increasing frequency as a primary or adjunctive treatment for unipolar depression. Bottom line is . . you’re taking it . . you should have been told why. if you were not (or you forget) then you should ask. The answer to that question is really at the root of whether you should stop it or not. I am also big on having people talk to their docs about changes, too, so i hope they are in the loop. I usually go down a little slower than than (two weeks between changes of meds) but have been know to speed it up a bit when I need to. It sounds like you have really been suffering with side effects from the meds so i understand your haste. Please, tho’, talk to your doc!